# SDR C2XA10IA039

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 23,498 hours, 22,761 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14532477405
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2569, THE CREW REPORTED THAT THE PACK TWO VALVE CLOSED ON CLIMBOUT WITH NO PRESSURIZATION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE PACK 2 EXHAUST DUCT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
